# SDR AALA202406250245

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,304 hours, 12,578 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Carbon Seal
- Part number: 38631041
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON APPROACH AT IDLE SLIGHT FUMES NOTED. AT GATE WITH APU ON PACKS ON FUMES BECAME WORSE ON FLIGHT DECK AND IN CABIN. **ORIGINAL REPORT WAS AALA202406057757** MAINTENANCE FOUND THE APU GEARBOX VENT LINE HAD EVIDENCE OF COKING AND CLEANED THE VENT LINE PER AMM 49-26-55. MAINTENANCE ALSO REPLACED THE APU GEARBOX AIR OIL SEPARATOR ADAPTER CARBON SEAL PER AMM 49-26-54 (AALA202406250245) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
